# SDR AALA202507177323

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 67,548 hours, 28,033 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN, THE LAVATORY-D DOOR HINGE IS BINDING. LUBED DOOR HINGES, OPERATIONAL CHECK NORMAL. PER AMM 25-40-14.
